//Dreaming lightly on your own// (in_pieces) wrote in vaginapagina,
//Dreaming lightly on your own//
in_pieces
vaginapagina

YI and blood?

hey all,

i checked the tags, but didn't find anything that really pertained to whats going on..



So i had a real bad sinus infection last week, and was giving amoxocillin (875mg 2x daily for 10 days). I'm on my 2 days of the antibiotics right now, and i'm certain im getting a mild YI from it. I've had a YI before (also while coming off antibiotics), but its been years...

i'm almost to my 3rd week of BC pills, and i *think* i normally may get some brown-ish discharge during the end of the 2nd - 3rd week of my pills.. however, i hadn't had any discharge this entire week until today. i've had the cottage cheese discharge and mild itching that i know is from my antibiotics, even though i've been trying to eat probiotic yogurt daily. i went to get some monistat 3 this evening to start taking, and when i pulled the plunger out, it had some brown discharge in it. put on a pantyliner and went on with my evening (which consisted of dying my hair and watching tv haha)

i just went to the bathroom, and the pantyliner is stained pinkish-red. not red like my normal period blood would be, but a lighter colored pink-red. some discharge that was pinkish-white (probably from the ovule?) came out after i peed.

has anyone else had pinkish-red discharge from a YI? since my last one was so many years ago, i can't remember if this was normal or not. my vulva is a little swollen and red from the YI, but i can't for the life of me remember if i ever had this kind of discharge before. (and my normal pre-period discharge is always the dark brown/mucus-y - its never been pink or red before).

help?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment